Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Having headache, dizziness, loss of appetite, nervousness and depression. Do I need to go for an EEG?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
Hi my age is 30 years and now i am married last year, I did excessive masturbation for last 20 Years. Now I feel headache and dizziness all the day.
Secondly my diet is very poor because I don’t feel appetite.
Also remain very nervous and depress and absent minded. When I write my hand tremble and stopped on some words. You can say that no proper signal passed to my hands.
Please Help
Posted Mon, 21 May 2012 in Mental Health
Answered by Dr. Ashish Mittal 1 hour later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     30 year old male
•     Complaints of: nervousness, depression, headache, dizziness, tremor and worry related to masturbation.
•     Concern related to EEG.

It is usual to experience weakness after masturbation as it is a physical and emotional exercise. But believe me it does not have any effect on your current condition. Weakness after masturbation usually last for 1 hr but if masturbation is associated with guilt of masturbation then it can last longer because of psychological reasons.

Masturbation is not harmful for health and more than 80% man and woman masturbate in some point of the time. In present situation if you are not masturbating more than 3-4 times per week than there is no problem. If you are masturbating more even then it is not harmful but it is better to decrease the frequency of it.

Even past history of excessive masturbating does not affect patient condition, but if you have guilt then it can increase your worry and anxiety. So better is not to have any guilt and enjoy masturbation whenever you do it.

From your history I suspect depression in your case. For final diagnosis interview and mental status examination by psychiatrist is necessary. After that, if needed psychiatrist can advice you some antidepressants medicines. I do not see any requirement of EEG in current condition.

I hope this answer your query.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Having headache, dizziness, loss of appetite, nervousness and depression. Do I need to go for an EEG? 49 minutes later
Please advice me any medicine to to improve my diet and concentration level and alertness.
Answered by Dr. Ashish Mittal 1 hour later
Hello again,

Before prescribing medicine in person assessment is must. Apart from that for medicines prescription is must.

Till the time you seek consultation, you can start with Cap Cobadex forte 2 times a day for weakness and it is available without prescription.

Wish you good health,
Take care
Above answer was peer-reviewed by
Follow-up: Having headache, dizziness, loss of appetite, nervousness and depression. Do I need to go for an EEG? 2 hours later
Sir, One last question is that some time too much pain on my head, it looks the somebody is pulling my hair. Even i can't touch my head. What problem is this. What should i do in this situation.
Can you suggest me any tonic for weak brain nerves / muscles.

Waiting for your reply


Answered by Dr. Ashish Mittal 5 hours later
Hello again

Again proper diagnosis is needed for the cause of headache.

It may be tension headache or because of some other causes. You may need investigation like MRI brain to find the cause of pain. If it is tension headache, then it will relieve with treatment of depression.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor